# SDR AALA201707039060

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 54,503 hours, 20,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367401000000
- Condition: Separated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DISBONDED FORWARD CARGO FLOOR TRANSITION PANEL 132FF ON THE LOWER AFT CORNER.  REMOVED AND REPLACED FLOOR PANEL 132FF IAW AMM 53-22-14.
